# SDR CKSA95165

- Difficulty date: December 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727CK
- Make and model: Boeing 727-22C
- Aircraft serial: 19195
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 1361
- Condition: Failed
- Location: Nlg
- Part time: 54,692 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BYH-EWR - NOSE GEAR LIGHT WENT OUT, CYCLED GEAR, LIGHT CAME ON NORMALLY.  THEN WENT OUT AGAIN TURNING SWITCH TO BRIGHT LIGHT CAME ON AGAIN.  CHECKED NOSE GEAR DOWNLOCK SWITCH FOR CONDITION/SECURITY, FOUND OK.  RELAMPED NOSE GEAR INDICATION LIGHT CAPSULE.  OPS CHECKS GOOD.  (M)
